# SDR 07FDEA02591

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STRINGER 52 R CORRODED BETWEEN FR 58 AND FR 61.  [08-06-07]   REMOVED AND REPLACED STRINGER SECTION FR 59 TO FR 61 STR 52 R IAW A310 SRM 53-10-  14 PG 203
